Ask a doctor

Will my Face Stay Like This After Filler?

I'm 36 years old and started to have this hollow under my eyes, so i went to a doctor to ask how to fix this problem. he suggested to use Juvederm to fill this area. He seemed pretty sure about it and my problem is not a big deal. i felt comfortable about it and i told him to start right away. to make the story short , he injected me around my cheeks and not in the area where i told him the problem is. i looked in the mirror right after and saw my hollow area looks even worst, the level of my cheeks got a bit higher, my eyes and the area around is worst than what i had! Is this going to be fixed or just for the first day?? im really worried I will stay like this all i wanted is to fill the area right under my eyes and not my cheeks . what do i do??

Doctor Answers (3)

Fillers in the wrong places

+1

Juvederm will totally dissolve away after 9-12 months in the cheeks.  But some of what you might have now could be swelling so the situation may improve on its own.  Otherwise it can be dissolved as described below.


Seattle Plastic Surgeon
5.0 out of 5 stars 48 reviews

Worried about your Juvederm appearance?

+1

First, you'll need to discuss with your doctor exactly what concerns you.  If you truly have the Juvederm in places you don't want it, it can be removed with injection of Vitrase (hyaluronidase). If your doctor has a lot of experience with fillers, he'll know how to use Vitrase as well.

Carmen Kavali, MD
Atlanta Plastic Surgeon
4.5 out of 5 stars 17 reviews

Fillers in the cheeks

+1

If you wanted filler in the tear trough region and it was palced inthe cheek malar eminence, then I think that you should discuss this with your doctor.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.